Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

There are some pimples on my chest . How can get rid of it ?

I noticed that after I started running at night I started getting pimples on my chest . I stopped running and it went away. Recently I was in a musical so I was being active and I started getting pimples again. I haven t done anything recently but they re still there. I cleanse my chest with face wipes and I use a pimple gel by Clean and Clear but they won t go away. Some get very big and red. Some are blackheads. How can I get rid of them?
Asked On : Sat, 28 May 2011
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The pimples you got may be due to heat or some allergy.
if you are using some deodorant and changed the brand may cause this problem.
Now pimples are big and red there is possiblity of having infection.
Go for one antibiotic course and antihistmines.
Clean with water and apply branded talcum powder.
ok and bye.
Answered: Sat, 28 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor